# SDR 7C7A2017111300339

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N886E
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 42,840 hours, 49,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CENTER AISLE CABIN EMERGENCY LIGHT INOPERATIVE.
